Alert archive / Georgia / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 491, NWS Atlanta, GA

July 28, 2008Bibb County, Houston County, Twiggs County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 28, 2008, 7:06 PM EDT for Bibb County, Houston County, Twiggs County, Georgia. It was in force for 39 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 28, 2008, 7:06 PM EDT (23:06 UTC)
Expired
Jul 28, 2008, 7:45 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Bibb County, GA, Houston County, GA, Twiggs County, GA

The radar

The Robins AFB radar (KJGX), 20 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 28, 7:40 PM EDTHAIL 1Centerville, GA
Jul 28, 7:44 PM EDTHAIL 0.75Warner Robins, GA
Jul 28, 7:44 PM EDTHAIL 1.75Centerville, GA
Jul 28, 7:45 PM EDTHAIL 1Warner Robins, GA
Jul 28, 7:55 PM EDTHAIL 0.75Centerville, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.1 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2008-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1421 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2008-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1421 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
1104 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 282306
SVRFFC
GAC021-153-289-282345-
/O.NEW.KFFC.SV.W.0491.080728T2306Z-080728T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
706 PM EDT MON JUL 28 2008

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BIBB COUNTY IN CENTRAL GEORGIA
  NORTHEASTERN HOUSTON COUNTY IN CENTRAL GEORGIA
  SOUTHWESTERN TWIGGS COUNTY IN CENTRAL GEORGIA

* UNTIL 745 PM EDT

* AT 706 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND    
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED JUST NORTH OF 
  NEAR WARNER ROBINS...MOVING SOUTH AT 7 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CENTERVILLE...ROBINS AFB AND BONAIRE.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3251 8340 3244 8368 3272 8370 3278 8354
TIME...MOT...LOC 2306Z 343DEG 6KT 3267 8361

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 6:45 PM EDT, 21 minutes earlier.

Area forecast discussion, Jul 28, 6:45 PM EDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 PM EDT MON JUL 28 2008

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
UPPER LEVEL PATTERN SHIFT IS IN FULL SWING THROUGH THE SHORT TERM
FORECAST PERIOD. UPPER RIDGE OVER THE WESTERN U.S. FLATTENS AND
SHIFTS EAST TUESDAY. THIS BRINGS THE RIDGE OVER THE SOUTHEASTERN U.S.
BUT IT DOES NOT LOOK DOMINANT ENOUGH TO PUT A LID ON OUR DIURNAL
CONVECTION. THE UPPER PATTERN BEGINS RE AMPLIFYING WEDNESDAY AS THE
WESTERN RIDGE BUILDS WITH A CORRESPONDING TROUGH DIGGING BACK INTO
THE EASTERN U.S. THIS SHOULD HELP TO ENHANCE OUR RAIN CHANCES SOME
WEDNESDAY...BUT BETTER CHANCES ARE EXPECTED AS WE MOVE INTO THE
EXTENDED FORECAST PERIOD. TEMPERATURES WILL REMAIN AT OR A LITTLE
ABOVE SEASONAL NORMALS. HEAT INDICES ARE EXPECTED TO FLIRT WITH THE
105 DEGREE LEVEL IN CENTRAL AND EASTERN GEORGIA THIS AFTERNOON AND
AGAIN TUESDAY AFTERNOON...BUT SCATTERED AFTERNOON AND EVENING
CONVECTION AND LOW TEMPERATURES AT OR A COUPLE OF DEGREES BELOW 75
MOST PLACES EACH NIGHT SHOULD KEEP US BELOW HEAT ADVISORY LEVELS.

.LONG TERM /THURSDAY THROUGH MONDAY/...
THE EXTENDED FORECAST BEGINS WITH OUR BEST CHANCES FOR WIDESPREAD
BENEFICIAL RAINFALL IN QUITE SOME TIME. A HIGH AMPLITUDE UPPER LEVEL
PATTERN IS FORECAST WITH A DEEP UPPER TROUGH AXIS JUST WEST OF THE
STATE THURSDAY. THE UPPER TROUGH AXIS MOVES ACROSS THE REGION INTO
EARLY FRIDAY WITH AN ASSOCIATED SURFACE TROUGH PUSHING THROUGH THE
FORECAST AREA AS WELL. THE UPPER LEVEL FLOW REMAINS SOMEWHAT
PROGRESSIVE FOR THIS TIME OF YEAR WITH THE WESTERN U.S. UPPER RIDGE
FORECAST TO SHIFT EAST THROUGH THE WEEKEND...REACHING THE EAST COAST
BY EARLY NEXT WEEK. IF THIS PANS OUT OUR RAIN CHANCES WILL TREND BACK
TOWARD ISOLATED DIURNAL CONVECTION AT BEST FOR THE LATTER HALF OF THE
EXTENDED FORECAST PERIOD.

&&

.AVIATION...SCATTERED THUNDERSTORMS MAINLY COLUMBUS TO MACON AND
SOUTH SHOULD GRADUALLY DISSIPATE AFTER SUNSET. THIS SHOULD LEAVE
PATCHES OF MID/HIGH CLOUDS OVER MUCH OF THE AREA OVERNIGHT. LIGHT
AND VARIABLE WIND BECOMING LIGHT SOUTHWEST AFTER 13Z TUESDAY.
VISIBILITY 5 TO 6SM IN HAZE...LOCALLY LOWERING TO 3SM IN HAZE 08Z TO
13Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          72  94  72  91  72 /  20  20  20  30  30
ATLANTA         74  93  74  91  73 /  20  20  20  30  30
BLAIRSVILLE     67  87  66  86  68 /  30  20  20  40  40
CARTERSVILLE    71  92  70  90  70 /  20  20  20  40  40
COLUMBUS        75  94  75  93  75 /  30  30  20  30  30
GAINESVILLE     73  92  72  90  72 /  20  20  20  30  40
MACON           74  94  74  93  74 /  30  30  20  30  30
ROME            71  92  71  91  71 /  30  20  20  40  40
PEACHTREE CITY  71  92  71  91  72 /  20  20  20  30  30
VIDALIA         76  94  74  94  75 /  40  40  20  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

20/41
Hazardous weather outlook, Jul 28, 6:03 AM EDT, 13 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 AM EDT MON JUL 28 2008

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
603 AM EDT MON JUL 28 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.

.SYNOPSIS...
A WEAK SURFACE TROUGH WILL REMAIN STATIONARY ACROSS CENTRAL
ALABAMA...GEORGIA...AND THE CAROLINAS THROUGH TONIGHT. HIGH
PRESSURE OVER THE CENTRAL APPALACHIANS WILL PUSH SLIGHTLY DRIER
AIR INTO NORTH GEORGIA.

.PRIMARY HAZARDS...
LIGHTNING IS EXPECTED TO BE THE PRIMARY HAZARD FROM THE STRONGEST
THUNDERSTORMS...BETWEEN 3 PM AND 9 PM TODAY.

.DISCUSSION...
INSTABILITY THIS AFTERNOON WILL NOT BE PARTICULARLY HIGH FOR THIS
TIME OF YEAR WITH CAPE BETWEEN 1000 AND 1500. THE GREATEST
POTENTIAL FOR THUNDERSTORMS WILL EXIST OVER THE MOUNTAINS AND MORE
PROBABLY OVER PORTIONS OF CENTRAL GEORGIA IN CLOSER PROXIMITY TO
THE SURFACE TROUGH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY AND WILL BE MOST
LIKELY ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 28, 4:44 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT MON JUL 28 2008

GAZ076-282100-
444 PM EDT MON JUL 28 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN JEFFERSON
COUNTY UNTIL 500 PM EDT...

AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST NORTH OF MATTHEWS...MOVING SOUTH AT 4 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PORTIONS OF JEFFERSON COUNTY THROUGH 500 PM EDT. SOME LOCATIONS THAT
MAY BE AFFECTED INCLUDE STELLAVILLE...MATTHEWS AND WRENS.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
Special weather statement, Jul 28, 5:12 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT MON JUL 28 2008

GAZ084-282130-
512 PM EDT MON JUL 28 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN WILKINSON
COUNTY UNTIL 530 PM EDT...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MCINTYRE THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH IN PORTIONS OF
WILKINSON COUNTY THROUGH 530 PM EDT. SOME LOCATIONS THAT MAY BE
AFFECTED INCLUDE MCINTYRE...IVEY...IRWINTON AND GORDON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
Special weather statement, Jul 28, 5:30 PM EDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT MON JUL 28 2008

GAZ076-282200-
530 PM EDT MON JUL 28 2008

...SIGNIFICANT WEATHER ALERT FOR EXCESSIVE LIGHTNING IN JEFFERSON
COUNTY UNTIL 600 PM EDT...

AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST SOUTH OF WRENS...MOVING SOUTHWEST
AT 11 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
JEFFERSON COUNTY THROUGH 600 PM EDT. SOME LOCATIONS THAT MAY BE
AFFECTED INCLUDE STELLAVILLE...MATTHEWS...WRENS...STAPLETON...AVERA
AND LOUISVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
Special weather statement, Jul 28, 5:37 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
537 PM EDT MON JUL 28 2008

GAZ084-282200-
537 PM EDT MON JUL 28 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN WILKINSON
COUNTY UNTIL 600 PM EDT...

AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MCINTYRE THE THUNDERSTORM WAS NEARLY
STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH IN PORTIONS OF
WILKINSON COUNTY THROUGH 600 PM EDT. SOME LOCATIONS THAT MAY BE
AFFECTED INCLUDE MCINTYRE...IVEY...IRWINTON AND GORDON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.
Special weather statement, Jul 28, 6:28 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
628 PM EDT MON JUL 28 2008

GAZ001-002-282315-
628 PM EDT MON JUL 28 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN DADE AND
WALKER COUNTIES UNTIL 715 PM EDT...

AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HIGH POINT...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
DADE AND WALKER COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE NEW ENGLAND...HINKLES...CLOUDLAND CANYON
STATE PARK...CHATTANOOGA VALLEY...HIGH POINT...DAVIS CROSSROADS...
FAIRVIEW...CHICKAMAUGA...ROCK SPRING AND NOBLE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Jul 28, 6:54 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 PM EDT MON JUL 28 2008

GAZ082-282315-
654 PM EDT MON JUL 28 2008

...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN BIBB COUNTY
UNTIL 715 PM EDT...

AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MACON...MOVING SOUTH AT 6 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PORTIONS OF BIBB COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE SKIPPERTON...RUTLAND...PAYNE AND MACON.
HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES. RESIDENTS IN THIS AREA SHOULD STAY INDOORS.
ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN
EMERGENCY.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 4:10 PM EDTSevere Thunderstorm WarningFFCJohnson, Laurens19 min
Jul 28, 4:57 PM EDTSevere Thunderstorm WarningFFCJefferson33 min
Jul 28, 5:46 PM EDTSevere Thunderstorm WarningFFCTwiggs, Wilkinson30 min
Jul 28, 7:13 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Monroe, Spalding47 min
Jul 28, 7:33 PM EDTSevere Thunderstorm WarningFFCMuscogee27 min
Jul 28, 7:44 PM EDTSevere Thunderstorm WarningFFCHouston, Peach, Twiggs31 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.